MAUDE Adverse Event Report: BAYER MEDICAL CARE, INC. STELLANT CT SYRINGE KIT; ANGIOGRAPHIC SYRINGE KIT

BAYER MEDICAL CARE, INC. STELLANT CT SYRINGE KIT; ANGIOGRAPHIC SYRINGE KIT
Model Number 60728737
Medical Device Problem Code Product Quality Problem (1506)
Health Effect - Clinical Code No Information (3190)
Date of Event 02/15/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Bayer quality assurance product analysis received and examined the returned sds-ctp-spk syringe, lot # 8537339.Visual examination found excessive material extending from the syringe plunger tip.The excessive material was connected to the syringe tip, identified as molding flash and measured 3mm by 2mm.Our investigation determined that the particle noted in the syringe occurred during the supplier's manufacturing process and was not detected upon receipt of the syringe from the supplier.A 12 month review of complaint history determined the frequency to be (b)(4) complaints per million.
 
Event or Problem Description
The site reported the following: a foreign particle was detected inside of the ct syringe.The particle appeared to be black plastic on the tip of the plunger.

Brand Name
STELLANT CT SYRINGE KIT
Common Device Name
ANGIOGRAPHIC SYRINGE KIT
Manufacturer (Section D)
BAYER MEDICAL CARE, INC.
one bayer drive
indianola PA 15051
MDR Report Key7339351
Report Number2520313-2018-00029
Device Sequence Number13649482
Product Code DXT
UDI-Device Identifier00616258005188
UDI-Public(01)00616258005188
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K082905
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/14/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/13/2021
Device Model Number60728737
Device Catalogue NumberSDS-CTP-SPK
Device Lot Number8537339
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/15/2018
Initial Report FDA Received Date03/14/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1